Journal article icon

Journal article

On the explanation for quantum statistics

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.shpsb.2005.11.002

Authors


Journal:
STUDIES IN HISTORY AND PHILOSOPHY OF MODERN PHYSICS
Volume:
37
Issue:
1
Pages:
192-211
Publication date:
2006-03-05
DOI:
ISSN:
1355-2198
URN:
uuid:5fc5b57b-633f-4435-8dcb-5797b40334ba
Source identifiers:
192440
Local pid:
pubs:192440

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP